MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS

HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Catalog Number 303585
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic technical support (ts) reviewed all of worklists and noted no hardware or reagent preparation issues.Suspected potential sample mishandling or low target samples.Hologic performed a risk assessment and noted no product impact.Hologic has not been informed of any adverse patient outcomes related to this issue.Other.
 
Event or Problem Description
On (b)(6) 2025, customer reported 7 discrepant results using aptima hpv assay on panther fusion instruments.All 7 samples were initially run in hpv worklist 003175-20250423-02 using aptima hpv assay (ml: 911442) on panther fusion instrument (sn: (b)(6).Four samples resulted hpv positive (sample id# (b)(6), while the other 3 samples resulted hpv negative (sample id# (b)(6).Customer retested the samples in hpv worklist 002809-20250425 using aptima hpv assay (ml: 908328) on panther instrument (sn:(b)(6) and obtained discrepant results for each sample: the 4 initial hpv positive samples resulted hpv negative and the 3 initial hpv negative samples resulted hpv positive.Customer then retested the same samples again in hpv worklist 002640-20250427-11 using aptima hpv assay (ml: 911623) on panther fusion instrument (sn: (b)(6) and obtained 2 discrepant results compared to the retested results: sample id# (b)(6) retested hpv positive and sample id# (b)(6) retested hpv negative.Customer decided to report 2 of the samples (sample id# (b)(6), as hpv positive and the 5 other samples as hpv negative to physicians/patients.Customer did not provide any patient treatment information.Hologic has not been informed of any adverse patient outcomes related to this situation.

Brand Name
APTIMA HPV SCREENING ASSAY
Common Device Name
KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
geovan rich
10210 genetic center drive
san diego, CA 92121
6199972348
MDR Report Key22028618
Report Number2024800-2025-00018
Device Sequence Number8692100
Product Code OYB
UDI-Device Identifier15420045500051
UDI-Public15420045500051
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number303585
Device Lot Number908328, 911442, & 911623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown